F. Ragimov Et Al. , "Limit theorem for the first passage time of the level by the random walk described by nonlinear function of the autoregression process of order one AR(1)," Uzbek Mathematical Journal , vol.2018, no.2, pp.127-135, 2018
Ragimov, F. Et Al. 2018. Limit theorem for the first passage time of the level by the random walk described by nonlinear function of the autoregression process of order one AR(1). Uzbek Mathematical Journal , vol.2018, no.2 , 127-135.
Ragimov, F., Farhadova, A., & Khalilov, V., (2018). Limit theorem for the first passage time of the level by the random walk described by nonlinear function of the autoregression process of order one AR(1). Uzbek Mathematical Journal , vol.2018, no.2, 127-135.
Ragimov, F.H., AYNURƏ FƏRHADOVA , And V.S. Khalilov. "Limit theorem for the first passage time of the level by the random walk described by nonlinear function of the autoregression process of order one AR(1)," Uzbek Mathematical Journal , vol.2018, no.2, 127-135, 2018
Ragimov, F.H. Et Al. "Limit theorem for the first passage time of the level by the random walk described by nonlinear function of the autoregression process of order one AR(1)." Uzbek Mathematical Journal , vol.2018, no.2, pp.127-135, 2018
Ragimov, F. Farhadova, A. And Khalilov, V. (2018) . "Limit theorem for the first passage time of the level by the random walk described by nonlinear function of the autoregression process of order one AR(1)." Uzbek Mathematical Journal , vol.2018, no.2, pp.127-135.
@article{article, author={F.H. Ragimov Et Al. }, title={Limit theorem for the first passage time of the level by the random walk described by nonlinear function of the autoregression process of order one AR(1)}, journal={Uzbek Mathematical Journal}, year=2018, pages={127-135} }